English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6498/11670
Visitors : 25688328      Online Users : 84
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/14077

Title: On the Rate of Moment Convergence for a Normalized Random Walk
Authors: Cheng, Tsung-Lin;Chow, Yuan-Shih;Yan, Yung-Lu
Contributors: 數學系
Keywords: Convergence of moment;Edgeworth expansion;Random walk
Date: 2011-03
Issue Date: 2012-09-10T06:02:37Z
Publisher: 中國統計學社
Abstract: In this paper, we study the convergence rate of the r-th moments of a normalized
simple random walk. When r = 1, we use the discrete-time version of Ito-Tanaka formula
to obtain an exact convergence rate. Since there is no corresponding Ito-Tanaka
formula for general r > 0, we adopt the Edgeworth expansion to derive bounds for the
rates of convergence. Finally, we carry out some simulations to illustrate the convergence
and, as a byproduct, propose an alternative way, among others, to approximate
the value of π.
Relation: Journal of the Chinese Statistical Association, 49(1): 1-25
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat

All items in NCUEIR are protected by copyright, with all rights reserved.


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback